# SDR QXEA200800667

- Difficulty date: June 20, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 17,556 hours, 17,714 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2378 - ODOR PRESENT IN FWD CABIN DURING DESCENT.  SMELLED LIKE SOLVENT.  MAINTENANCE FOUND IT TO BE FROM THE GARBAGE CAN.  REMOVED TRASH AND WASHED TRASH CAN.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  NOT AN SDR
